# SDR EIA2000019

- Difficulty date: May 13, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - NR 3 LEFT LE FLAP WOULD NOT EXTEND NORMALLY, EXTENDED ELECTRICALLY OK.  REPLACED NR 3 LEFT LE PDU PER MM 27-81-02, OPS CHECKED OK PER MM 27-81-00.  (M)
